# SDR SWAA982430

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT TO DALFORD, REMOVED ALL EMERGENCY LIGHTS AND BATTEY PACKS TO FOM.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS, ONE FOUND BAD.  REPLACED PER BOEING MM.
